| Model Number |
CA1032800 |
| Medical Device Problem Codes |
Circuit Failure (1089); Mechanical Problem (1384); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer previously reported that a ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed the active exhalation proportional valve test step during testing.The device's system/cpu board needs replaced to address the issue.Additionally, unrelated to the test failure, during the evaluation of the device at the manufacturer's service center, the device was found to have missing/displaced rubber feet, the porting block port was found to be pinched/damaged, the cord retainer was found to be missing/broken and the handle was found to be cracked.Enclosure feet, the universal porting block, the cable clamp and handle need to be replaced to address the issues.After the device's system/cpu board was replaced, the device was re-tested and the device failed the active exhalation proportional valve test step during testing.Upon investigation, found the tubing was damaged.The device's tubing was replaced to address the issue.Additionally, necessary service of the device was performed at the manufacturer's service center, but the device was returned to technician for additional evaluation due to failed low flow o2 repair test.Upon inspection for o2 failure, it was discovered that the grey removable foam was not correctly installed.Reinstalled foam correctly and device retested.Device passed all testing.
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed the active exhalation proportional valve test step during testing.The device's system/cpu board needs replaced to address the issue.Additionally, unrelated to the test failure, during the evaluation of the device at the manufacturer's service center, the device was found to have missing/displaced rubber feet, the porting block port was found to be pinched/damaged, the cord retainer was found to be missing/broken and the handle was found to be cracked.Enclosure feet, the universal porting block, the cable clamp and handle need to be replaced to address the issues.